Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Frequent urge to pass motions since bout of vomiting and dysentery post eating outside food, no relief with medicines. How can I get over this?

Hi,i am shylaja.my age is 24,for the past 1 month i am facing the stomach disorder problem.i feel like going motion frequently nearly 5 to 6 times per day.sometimes i may not feel like going motion but i have a feel to go toilet.once i had a outside food and i was infected by vomit and dysentry after that i am facing this problem.first i met the general physician he suggested me some tablets i did not get cured ,later i met the gastroentrologist doctor he suggested me MEBEZ,RIFAGUT,NORMAXIN TABLET.still i am facing the same problem i did not recover. suggest me what i have to do and what should i take..please i am facing the difficulties every day suggest me some good medicine.
Sat, 15 Sep 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication ,   ,  
Treatment/Therapy
Internal Medicine Specialist 's  Response
Hi,

Welcome to Health Care Magic

You are having incresed motility of your gut ,hence you are having this problem,Just take care of of your water and food.It is not just out side food or Infection causes such problem.

According to symptoms which you are having ,Your prescription is perfectly alright,just take them as suggested to you.Have faith in treating Physician.



I would suggest you not to worry too much and just relax just listen to some soothing music or do some simple yoga and meditation which will help to relax you and decrease the gut motility and you will be alright soon

Wish you a very speedy recovery and good health.
I find this answer helpful
Internal Medicine Specialist Dr. Prasad Akole's  Response
Dear friend, welcome to HCM.
You seem to be having a gastro enteritis- bacterial or amoebic.
If not better with the medicines you mentioned, please get CBC and stool routine, and serum electrolytes done. If shows infection , get stool culture done.

You may need anti amoebic like metronidazole or ornidazole with an anti bacterial like norfloxacin.
Please see another doctor who can prescribe these and the tests.
Drink lot of boiled cooled water.
An ultrasound abdomen may be needed.

I hope to have helped you out.
Keep me posted and Good Luck !!
Thanks.
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Hi,
Thanks for posting your query.
You are most likely suffering from acute bacterial gastroenteritis which is completely cured.
At times, untreated infection may persist for months before diagnosis and treatment.
MEBEZ, RIFAGUT, NORMAXIN are advised for IBS and always there is some confusion between these two disease.
IBS has generally long lasting history while gastroenteritis has short term history.
You should again meet with treating gastroenterologist and should take complete antibiotic course on written prescription.
You should also go for complete blood count, stool examination and ultrasound imaging.
Take care,
Dr. Mayank Bhargava
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi,iam 24yr married woman i had a dysentary problem last month of 14 may for which i had tab named dryade,n which i was suppose to have for five days but i had it for just two days and then again i got loosemotions so i cintinued with the tab for more five days but as i am not having homemade food i couldnt got relief from loosemotions and again i visited doctor and she precribed me sporlac and metrogyl for more five days after which i had limited no of motion comparatively,now five days are over but my stool is not that stiff how it use to be and my doctor has asked me to take sporlac for more five days,can u suggest me wat kind of test i should do or is my problem serious?

doctor1 MD

hi,doctor my son was diagnosed by Acute amebic dysentery.The doctor gave Suprax (once a day, and flagyl (3x a day) for 5days.His weight is 12.30 kg and his 2yrs old.Now for 4days he pass only stool 2-3x,than before more than 5times.Now he doesn t wont to drink anymore his medicine,i observe the stool is greenish color.(it s that normal color this case?). And before where not giving him his milk that was he taking.Now,since he doesn t wan to eat I gave it his milk,it s fine?How will I know if my son stool it s normal or his cure already?Pls.Help me. Thanks, Laine

doctor1 MD

i am suffering from gastropod problem .my age is 24,for the past 1 month i am facing the stomach disorder problem.i feel like going motion frequently nearly 5 to 6 times per day.sometimes i may not feel like going motion but i have a feel to go toilet.once i had a outside food and i was infected by vomit and dysentery ...

Recent questions on  Normaxin

doctor1 MD

My father is a Cirrhosis and heart patient with EF 45%. He is currently taking medicines such as Ciplar 10 - twice daily Nexpro 40, Rancil 10, Syrup Looz (35ml/day) , Zevitt Capsules, Orofer XT, Me12, Folvite - Once Daily Atorva 20, Dytor Plus 10-...

doctor1 MD

Hi I am having duodenitis and had taken amoxicillin 500 and clarithromycin for 10days but it has been for a month. Still i am having pain. What i should take now.

doctor1 MD

Sir, I had undergone biaratic sleep surgery last year in July 2016; thereafter I am facing acute gastric problem at bed time only . Attending doctor has given me various anti acid medicine but of no effect. Recently he has prescribed normaxin rt...

doctor1 MD

I am suffering from IBS and used to take Normaxin one tablet twice a day since 15 yrs. Now I am 60 yrs old.When I discontinue , the problem reappears , ie loose motion. What can I do? PP. K Panigrahy

doctor1 MD

Hi,i am shylaja.my age is 24,for the past 1 month i am facing the stomach disorder problem.i feel like going motion frequently nearly 5 to 6 times per day.sometimes i may not feel like going motion but i have a feel to go toilet.once i had a outside food and i was infected by vomit and dysentry after that i am facing this problem.first i met the general physician he suggested me some tablets i did not get cured ,later i met the gastroentrologist doctor he suggested me MEBEZ,RIFAGUT,NORMAXIN TABLET.still i am facing the same problem i did not recover. suggest me what i have to do and what should i take..please i am facing the difficulties every day suggest me some good medicine.